ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Sandwich-type theorems for a class of integral operators with special properties

Journal: Sahand Communications in Mathematical Analysis (Vol.1, No. 1)

Publication Date:

Authors : ;

Page : 52-63

Keywords : Analytic function; Starlike and convex function; Univalent function; Differential subordination and superordination; Bounded rotation.;

Source : Download Find it from : Google Scholarexternal


In the present paper, we prove subordination, superordination and sandwich-type properties of a certain integral operators for univalent functions on open unit disc, moreover the special behavior of this class is investigated.

Last modified: 2015-08-17 13:18:35